# SDR DALA2019120707150

- Difficulty date: December 7, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 53,638 hours, 36,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT TAIL CONE OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK IN THE RIGHT LAVATORY AND THE OPERATION CHECK OF OVERHEAD TAIL CONE EMERGENCY LIGHTS WAS GOOD. (LP #6561511)
